# SDR USAA2014052900012

- Difficulty date: May 28, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 41,579 hours, 15,363 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 336000053
- Part serial: 4151
- Condition: Failed
- Location: Apu Bay
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIRE EXTINGUISHER BOTTLE FAILED HYDROSTATIC CHECK.  REPLACED APU FIRE EXTINGUISHER IAW ROUTINE JOB CARD 26C31026002 & OPERATIONAL CHECK IAW JOB CARD 26C31026003.
